# SDR AWXA200400023

- Difficulty date: January 4, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 65C2591118A
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK THE RT AILERON FORWARD SPAR LOWER FLANGE WAS FOUND DELAMINATED AT ACCESS PANEL ATTACHMENT WS 430. MAINTENANCE TRIMMED OUT DAMAGE ON RT AILERON FORWARD SPAR, LOWER FLANGE; CLEANED AND PREPARED SURFACE; PERFORMED BOND REPAIR IAW AWA E.R. 03-5751-00159-SS2.
